# SDR SWAA2013090919972

- Difficulty date: August 7, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 70,575 hours, 66,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545805
- Condition: Cracked
- Location: Lt Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NLG WW WEB CRACKED AT BS 243.7+3.5, WL 169.1.  REPAIRED WEB IAW SRM.
